# SDR SCNA96348

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 328
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AND OPS CHECKED GOOD.
